Alert archive / Oregon / Gale Warnings in 2011

Gale Warning 14, NWS Medford, OR

April 9, 2011

NWS Medford, OR issued this gale warning at Apr 9, 2011, 2:28 PM PDT. It took effect at Apr 10, 2011, 3:00 PM PDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 9, 2011, 2:28 PM PDT (21:28 UTC)
In effect from
Apr 10, 2011, 3:00 PM PDT
Expired
Apr 10, 2011, 11:00 PM PDT
In force
8 hr
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

338 
WHUS76 KMFR 092128
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
228 PM PDT SAT APR 9 2011

PZZ370-101030-
/O.EXT.KMFR.SI.Y.0208.110410T1200Z-110410T2200Z/
/O.EXT.KMFR.SW.Y.0044.110410T1200Z-110410T2200Z/
/O.NEW.KMFR.GL.W.0014.110410T2200Z-110411T0600Z/
/O.NEW.KMFR.SE.W.0020.110410T2200Z-110411T0600Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
228 PM PDT SAT APR 9 2011

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 5 AM TO 3 PM
PDT SUNDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT FROM
5 AM TO 3 PM PDT SUNDAY...
...GALE WARNING IN EFFECT FROM 3 PM TO 11 PM PDT SUNDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 PM TO 11 PM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 3 PM TO 11 PM PDT SUNDAY.
A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING IS IN
EFFECT FROM 3 PM TO 11 PM PDT SUNDAY. THE SMALL CRAFT ADVISORY
FOR WINDS IS NOW IN EFFECT FROM 5 AM TO 3 PM PDT SUNDAY. THE
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT FROM
5 AM TO 3 PM PDT SUNDAY. 

* WINDS: SOUTH WINDS WILL INCREASE EARLY SUNDAY MORNING TO 20 TO
  25 KT THEN RISE TO 30 TO 35 KT WITH GUSTS TO 40 KT SUNDAY
  AFTERNOON...PERSISTING THROUGH SUNDAY EVENING. 

* SEAS: INCREASING WIND WAVES AND WESTERLY SWELL WILL BRING
  COMBINED SEAS OF 10 TO 12 FEET WITH A DOMINANT PERIOD OF 14
  SECONDS SUNDAY MORNING...INCREASING TO 11 TO 15 FEET SUNDAY
  AFTERNOON AND EVENING AS SHORT PERIOD STEEP WIND WAVES COMBINE
  WITH A 13 SECOND WESTERLY SWELL.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ356-376-101030-
/O.CON.KMFR.SW.Y.0044.110410T1200Z-110413T0000Z/
/O.CON.KMFR.SI.Y.0208.110410T1800Z-110411T1200Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
228 PM PDT SAT APR 9 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
5 AM SUNDAY TO 5 PM PDT TUESDAY...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 11 AM
SUNDAY TO 5 AM PDT MONDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
5 AM SUNDAY TO 5 PM PDT TUESDAY. A SMALL CRAFT ADVISORY FOR WINDS
REMAINS IN EFFECT FROM 11 AM SUNDAY TO 5 AM PDT MONDAY. 

* SEAS: COMBINED SEAS OF 9 TO 11 FEET WITH A DOMINANT PERIOD OF 14
  SECONDS SUNDAY MORNING WILL INCREASE TO 10 TO 13 FEET SUNDAY
  AFTERNOON AND EVENING AS INCREASING SHORT PERIOD WIND WAVES
  COMBINE WITH A 13 SECOND WESTERLY SWELL. COMBINED SEAS AROUND 10
  FEET  AT 12 SECONDS ARE EXPECTED TO CONTINUE THROUGH MONDAY
  NIGHT.

* WINDS: SOUTH WINDS OF 15 TO 25 KT ARE EXPECT EARLY SUNDAY
  MORNING...RISING TO 20 TO 30 KT LATE SUNDAY AFTERNOON THROUGH
  SUNDAY EVENING...THEN GRADUALLY LOWERING TO 20 KT BY EARLY
  MONDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ350-101030-
/O.CON.KMFR.SI.Y.0208.110410T1200Z-110411T1200Z/
/O.CON.KMFR.SW.Y.0044.110410T1200Z-110413T0000Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
228 PM PDT SAT APR 9 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 5 AM
SUNDAY TO 5 AM PDT MONDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
5 AM SUNDAY TO 5 PM PDT TUESDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 5 AM
SUNDAY TO 5 AM PDT MONDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS
SEAS REMAINS IN EFFECT FROM 5 AM SUNDAY TO 5 PM PDT TUESDAY. 

* SEAS: COMBINED SEAS OF 9 TO 11 FEET WITH A DOMINANT PERIOD OF 14
  SECONDS SUNDAY MORNING WILL INCREASE TO 10 TO 13 FEET SUNDAY
  AFTERNOON AND EVENING AS INCREASING SHORT PERIOD WIND WAVES
  COMBINE WITH A 13 SECOND WESTERLY SWELL. COMBINED SEAS OF 10 TO
  11 FEET AT 12 SECONDS ARE EXPECTED TO CONTINUE THROUGH MONDAY
  NIGHT.

* WINDS: SOUTH WINDS OF 20 TO 25 KT ARE EXPECT EARLY SUNDAY
  MORNING...RISING TO 25 TO 30 KT SUNDAY AFTERNOON AND EVENING
  WITH OCCASIONAL GUSTS TO 35 KT...THEN GRADUALLY LOWERING TO 20
  KT BY EARLY MONDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
4 follow-up statements
776 
WHUS76 KMFR 101004
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
304 AM PDT SUN APR 10 2011

PZZ370-110000-
/O.CON.KMFR.SI.Y.0208.110410T1200Z-110410T2200Z/
/O.CON.KMFR.SW.Y.0044.110410T1200Z-110410T2200Z/
/O.CON.KMFR.GL.W.0014.110410T2200Z-110411T0600Z/
/O.CON.KMFR.SE.W.0020.110410T2200Z-110411T0600Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
304 AM PDT SUN APR 10 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 3 PM
PDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 3 PM PDT THIS AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 11 PM PDT THIS EVENING...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 11 PM PDT THIS EVENING. A GALE WARNING REMAINS IN
EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. A
SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 3 PM PDT
THIS AFTERNOON. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS
IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. 

* WINDS: SOUTH WINDS WILL INCREASE EARLY THIS MORNING TO 20 TO 25
  KT THEN RISE TO 30 TO 35 KT WITH GUSTS TO 40 KT THIS
  AFTERNOON...PERSISTING THROUGH THIS EVENING.

* SEAS: INCREASING WIND WAVES AND WESTERLY SWELL WILL BRING
  COMBINED SEAS OF 10 TO 12 FEET WITH A DOMINANT PERIOD OF 14
  SECONDS THIS MORNING...INCREASING TO 11 TO 15 FEET THIS AFTERNOON
  AND EVENING AS SHORT PERIOD STEEP WIND WAVES COMBINE WITH A 13
  SECOND WESTERLY SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ356-376-110000-
/O.CON.KMFR.SW.Y.0044.110410T1200Z-110413T0000Z/
/O.CON.KMFR.SI.Y.0208.110410T1800Z-110411T1200Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
304 AM PDT SUN APR 10 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 5 PM PDT TUESDAY...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 11 AM
THIS MORNING TO 5 AM PDT MONDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL
5 PM PDT TUESDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN
EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT MONDAY. 

* SEAS: COMBINED SEAS OF 9 TO 11 FEET WITH A DOMINANT PERIOD OF 14
  SECONDS THIS MORNING WILL INCREASE TO 10 TO 13 FEET THIS AFTERNOON
  AND EVENING AS INCREASING SHORT PERIOD WIND WAVES COMBINE WITH A
  13 SECOND WESTERLY SWELL. COMBINED SEAS AROUND 10 FEET AT 12
  SECONDS ARE EXPECTED TO CONTINUE THROUGH MONDAY NIGHT.

* WINDS: SOUTH WINDS OF 15 TO 25 KT ARE EXPECT EARLY THIS
  MORNING...RISING TO 20 TO 30 KT LATE THIS AFTERNOON THROUGH THIS
  EVENING...THEN GRADUALLY LOWERING TO 20 KT BY EARLY MONDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ350-110000-
/O.CON.KMFR.SI.Y.0208.110410T1200Z-110411T1200Z/
/O.CON.KMFR.SW.Y.0044.110410T1200Z-110413T0000Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
304 AM PDT SUN APR 10 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM
PDT MONDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 5 PM PDT TUESDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM PDT
MONDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 5 PM PDT TUESDAY. 

* SEAS: COMBINED SEAS OF 9 TO 11 FEET WITH A DOMINANT PERIOD OF 14
  SECONDS THIS MORNING WILL INCREASE TO 10 TO 13 FEET THIS AFTERNOON
  AND EVENING AS INCREASING SHORT PERIOD WIND WAVES COMBINE WITH A
  13 SECOND WESTERLY SWELL. COMBINED SEAS OF 10 TO 11 FEET AT 12
  SECONDS ARE EXPECTED TO CONTINUE THROUGH MONDAY NIGHT.

* WINDS: SOUTH WINDS OF 20 TO 25 KT ARE EXPECT EARLY THIS
  MORNING...RISING TO 25 TO 30 KT THIS AFTERNOON AND EVENING WITH
  OCCASIONAL GUSTS TO 35 KT...THEN GRADUALLY LOWERING TO 20 KT BY
  EARLY MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
973 
WHUS76 KMFR 102134
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
234 PM PDT SUN APR 10 2011

PZZ370-110600-
/O.CON.KMFR.SI.Y.0208.000000T0000Z-110410T2200Z/
/O.CON.KMFR.SW.Y.0044.000000T0000Z-110410T2200Z/
/O.CON.KMFR.GL.W.0014.110410T2200Z-110411T0600Z/
/O.CON.KMFR.SE.W.0020.110410T2200Z-110411T0600Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
234 PM PDT SUN APR 10 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 3 PM
PDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 3 PM PDT THIS AFTERNOON...
...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL
3 PM PDT THIS AFTERNOON. A SMALL CRAFT ADVISORY FOR HAZARDOUS
SEAS REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. 

* WINDS: SOUTH WINDS OF 30 TO 35 KT WITH GUSTS TO 40 KT ARE
  EXPECTED THIS AFTERNOON...PERSISTING THROUGH THIS EVENING.

* SEAS: COMBINED SEAS OF 12 TO 14 FEET ARE EXPECTED THIS AFTERNOON
  THROUGH THIS EVENING AS SHORT PERIOD STEEP WIND WAVES COMBINE
  WITH A 13 SECOND WESTERLY SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ350-356-376-111045-
/O.EXT.KMFR.SW.Y.0044.000000T0000Z-110412T1800Z/
/O.CON.KMFR.SI.Y.0208.000000T0000Z-110411T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
234 PM PDT SUN APR 10 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
11 AM PDT TUESDAY...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM
PDT MONDAY...

THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT
UNTIL 11 AM PDT TUESDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS
IN EFFECT UNTIL 5 AM PDT MONDAY. 

* SEAS: COMBINED SEAS OF 9 TO 11 FEET WITH A DOMINANT PERIOD OF 13
  SECONDS WILL INCREASE TO 10 TO 13 FEET LATE THIS AFTERNOON
  THROUGH EVENING AS INCREASING SHORT PERIOD WIND WAVES COMBINE
  WITH A 13 SECOND WESTERLY SWELL. COMBINED SEAS AROUND 10 FEET AT
  12 SECONDS ARE EXPECTED TO CONTINUE THROUGH MONDAY NIGHT.

* WINDS: SOUTH WINDS OF 25 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT
  WILL CONTINUE THIS AFTERNOON THROUGH THIS EVENING...THEN
  GRADUALLY LOWER TONIGHT BECOMING SOUTH 20 KT BY EARLY MONDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
265 
WHUS76 KMFR 102351
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
451 PM PDT SUN APR 10 2011

PZZ370-110600-
/O.CON.KMFR.GL.W.0014.000000T0000Z-110411T0600Z/
/O.CON.KMFR.SE.W.0020.000000T0000Z-110411T0600Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
451 PM PDT SUN APR 10 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* WINDS: SOUTH WINDS OF 30 TO 35 KT WITH GUSTS TO 40 KT ARE
  EXPECTED THROUGH THIS EVENING...BECOMING WEST 20 KT AROUND
  MIDNIGHT.

* SEAS: COMBINED SEAS OF 12 TO 14 FEET ARE EXPECTED THROUGH THIS
  EVENING AS SHORT PERIOD STEEP WIND WAVES COMBINE WITH A 13
  SECOND WESTERLY SWELL. SEAS WILL DECREASE TO 11 TO 12 FEET
  AROUND MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...


A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ350-356-376-111300-
/O.CON.KMFR.SI.Y.0208.000000T0000Z-110411T1200Z/
/O.CON.KMFR.SW.Y.0044.000000T0000Z-110412T1800Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
451 PM PDT SUN APR 10 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM
PDT MONDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 11 AM PDT TUESDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM PDT
MONDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 11 AM PDT TUESDAY. 

* SEAS: COMBINED SEAS OF 10 TO 13 FEET WILL CONTINUE  THROUGH
  EVENING AS INCREASING SHORT PERIOD WIND WAVES COMBINE WITH A 13
  SECOND WESTERLY SWELL. THEN...COMBINED SEAS AROUND 10 FEET AT 12
  SECONDS ARE EXPECTED TO CONTINUE THROUGH MONDAY NIGHT.

* WINDS: SOUTH WINDS OF 25 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT
  WILL CONTINUE THIS EVENING...THEN GRADUALLY LOWER TONIGHT
  BECOMING SOUTH 20 KT BY EARLY MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
928 
WHUS76 KMFR 110555
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1055 PM PDT SUN APR 10 2011

PZZ370-111900-
/O.EXP.KMFR.GL.W.0014.000000T0000Z-110411T0600Z/
/O.EXP.KMFR.SE.W.0020.000000T0000Z-110411T0600Z/
/O.EXB.KMFR.SI.Y.0208.110411T0600Z-110411T1200Z/
/O.EXB.KMFR.SW.Y.0044.110411T0600Z-110412T1800Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
1055 PM PDT SUN APR 10 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 5 AM PDT
   MONDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 AM
   PDT TUESDAY...
...GALE WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING...
...HAZARDOUS SEAS WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 5 AM PDT MONDAY. A
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED.
THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT UNTIL
11 AM PDT TUESDAY. THE GALE WARNING WILL EXPIRE AT 11 PM PDT THIS
EVENING. THE HAZARDOUS SEAS WARNING WILL EXPIRE AT 11 PM PDT THIS
EVENING. 

* SEAS: COMBINED SEAS OF 10 TO 12 FEET WITH A DOMINANT PERIOD OF
  13 TO 14 SECONDS WILL PERSIST INTO TUESDAY MORNING.

* WINDS: WEST WINDS 20 TO 25 WILL GRADUALLY DIMINISH TONIGHT
  BECOMING WEST TO NORTHWEST 15 KT BY SUNRISE MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ350-356-376-111900-
/O.CON.KMFR.SI.Y.0208.000000T0000Z-110411T1200Z/
/O.CON.KMFR.SW.Y.0044.000000T0000Z-110412T1800Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
1055 PM PDT SUN APR 10 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM
   PDT MONDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
   UNTIL 11 AM PDT TUESDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM PDT
MONDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 11 AM PDT TUESDAY. 

* SEAS: COMBINED SEAS OF 10 TO 12 FEET WITH A DOMINANT PERIOD OF
  13 TO 14 SECONDS WILL PERSIST INTO TUESDAY MORNING.

* WINDS: SOUTH WINDS OF 25 TO 30 KT WILL BECOME WEST 15 KT BY
  SUNRISE MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Apr 9, 8:37 AM PDT, 5 hours 51 minutes earlier.

Area forecast discussion, Apr 9, 8:37 AM PDT, 5 hours 51 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MEDFORD OR
837 AM PDT SAT APR 9 2011

.UPDATE TO ADD DETAIL TO AVIATION DISCUSSION.

.DISCUSSION...IT WAS A COLD START TO THIS SATURDAY MORNING PER
OBSERVATIONS OF OVERNIGHT LOW TEMPERATURES ABOUT 5F BELOW NORMAL.
THE ILLINOIS VALLEY IS STILL HANGING ON TO BELOW FREEZING
TEMPERATURES. HOWEVER...AN UPPER RIDGE IS MOVING OVER THE REGION
TODAY...WARMING TEMPERATURES SOME COMPARED TO YESTERDAY. 850MB
TEMPERATURES HAVE INCREASED ABOUT 8F OVER THE PAST 24 HOURS PER
THE MORNING MEDFORD BALLOON SOUNDING. SO SURFACE TEMPERATURES ARE
FORECAST TO BE ABOUT 5F HIGHER THAN YESTERDAY...WITH THE CLOUD
COVER MODERATING THE MORE SIGNIFICANT WARMING ALOFT. PEAR BLOSSOM
ACTIVITIES IN MEDFORD SHOULD REMAIN DRY THROUGH THIS AFTERNOON
WITH MAINLY JUST HIGH CLOUDS STREAMING OVER THE AFOREMENTIONED
RIDGING.

BY SUNDAY MORNING A BROAD AREA OF INCREASING ISENTROPIC UPGLIDE
ASSOCIATED WITH A WARM FRONT SHOULD LOWER CLOUDS AND GENERATE
LIGHT PRECIPITATION OVER THE WEST SIDE AT LEAST. WILL CONSIDER
INCREASING POPS IN THAT REGION. THE BIGGER WEATHER MAKER...IN THE
FORM OF A COLD FRONT...WILL ARRIVE EARLY MONDAY MORNING. MODERATE
PRECIPITATION IS EXPECTED WITH THE FRONT...WITH A HALF INCH TO AN
INCH OF RAINFALL NEAR THE COAST...A HALF INCH PRECIPITATION OVER
THE CASCADES...AND LESS PRECIPITATION ON THE EAST
SIDE...NORTHEASTERN CALIFORNIA...AND DOWNSLOPED VALLEYS LIKE THE
ROGUE. TEMPERATURES WILL DROP SHARPLY BEHIND THE FRONT...AS WILL
SNOW LEVELS. SNOW LEVELS ARE EXPECTED TO FALL TO BETWEEN 3000 AND
4000 FEET BY MONDAY AFTERNOON.

SEE THE PREVIOUS DISCUSSION FOR MORE DETAILS ON THE CONTINUED
GENERALLY UNSETTLED WEATHER PATTERN THAT IS EXPECTED.

&&

.AVIATION...GENERALLY GOOD FLYING CONDITIONS ARE EXPECTED TODAY
WITH VFR CEILINGS EVERYWHERE THIS AFTERNOON AFTER SOME MORNING
MVFR CONDITIONS LIFT AT ROSEBURG AND NORTH BEND. THE LOWEST
CEILINGS TODAY ARE EXPECTED AT THE COAST...WITH BASES AROUND 4000
FEET NEARER TO THE APPROACHING WARM FRONT. MOUNTAIN OBSCURATION
WILL BE LIMITED TO THE VERY HIGHEST PEAKS AS CEILINGS REMAIN
MAINLY ABOVE 6000 FEET FOR MOST OF INLAND FORECAST AREA. AFTER
SUNSET...MOUNTAIN OBSCURATION WILL BECOME WIDESPREAD AS THE WARM
FRONT NEARS THE OREGON COAST.

&&

.PREV DISCUSSION... /ISSUED 239 AM PDT SAT APR 9 2011/

DISCUSSION...SHOULD BE A QUIET WEEKEND WEATHER-WISE OVER SW OR
AND NRN CA. A LARGE UPPER LOW HAS DRIFTED OVER SRN CA THIS MORNING
AND WILL BE EJECTING INTO THE CNTRL ROCKIES TONIGHT AND TOMORROW.
A WEAK SHORTWAVE RIDGE WILL KEEP US DRY TODAY BUT HIGH CLOUD WILL
CONTINUE TO SPILL OVER THE TOP. THESE HIGH CLOUDS ARE MAKING IT
HARD TO SEE WHAT IS HAPPENING IN THE VALLEYS, BUT SO FAR NONE OF
THE OBS ARE SHOWING ANY OF THE LOW CLOUD AND FOG WE HAD YESTERDAY
MORNING - PROBABLY OWING AT LEAST SOMEWHAT TO THE HIGH CLOUD
LIMITING THE RADIATIONAL COOLING. THIS HAS ALSO PUT OUR
FREEZE/FROST PRODUCTS IN JEOPARDY. WE ARE IN THE U30S AT KMFR
AND PROBABLY CLOSE TO BOTTOMING OUT AS HIGH CLOUD CONTINUES TO
THICKEN. OUTLYING AREAS ARE LIKELY COLDER BUT NOT SURE IT'S GOING
TO BE ENOUGH. IT'S STILL QUITE A WHILE UNTIL DAWN AND SOME CLOUD
BREAKS ARE POSSIBLE SO WILL LET THE FREEZE/FROST PRODUCTS RIDE
FOR NOW. THE REST OF TODAY LOOKS FAIRLY NICE WITH MOSTLY SUNNY
SKIES EAST AND AT LEAST PARTIAL SUNSHINE WEST.

OVERNIGHT TONIGHT THE NEXT TROUGH/COLD FRONT MOVES PAST 140 AND
A WEAK WARM FRONT MOVES INTO THE COAST. COULD SEE A BIT OF LIGHT
RAIN ALONG THE WARM FRONT RIGHT AT THE COAST LATE TONIGHT AND EARLY
TOMORROW, BUT INLAND WE SHOULD STAY DRY. THE MODELS HAVE SLOWED
THE TIMING OF THE MAIN COLD FRONT AND SO THE BALANCE OF TOMORROW
NOW ALSO LOOKS DRY. BACKED OFF POPS AND QPF FOR TOMORROW AS A
RESULT. THE FRONT SHOULD FINALLY REACH THE COAST LATE TOMORROW
NIGHT AND THEN PROGRESS INLAND DURING THE DAY MONDAY. THIS DOESN'T
LOOK LIKE A HUGE QPF EVENT BUT MOST AREAS WILL SEE SOME PRECIP. IT
WILL PACK SOME PRETTY GOOD COLD AIR HOWEVER AND THUS WE SHOULD
SEE A SHOWERY AND COOL MONDAY AFTERNOON/EVENING SIMILAR TO WHAT WE
HAD LATE LAST WEEK. THIS WILL BE FOLLOWED BY ANOTHER CHANCE AT
FREEZE/FROST PROBLEMS TUE AM. THIS PROGRESSIVE PATTERN CONTINUES
THROUGH THE WEEK AFTER WHICH IT UNFORTUNATELY LOOKS LIKE WE MAY
TRANSITION TO AN EVEN WETTER PATTERN AS THE UPPER FLOW BECOMES
MORE SW-ERLY. THIS IS OF COURSE A WAYS OFF SO THERE IS NOT A LOT
OF CONFIDENCE. -WRIGHT

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FROST ADVISORY UNTIL 9 AM PDT THIS MORNING FOR ORZ021>023.
     FREEZE WARNING UNTIL 9 AM PDT THIS MORNING FOR ORZ024-026.

CA...NONE.
PZ...SMALL CRAFT ADVISORY FOR WINDS FROM 11 AM SUNDAY TO 5 AM PDT
     MONDAY FOR PZZ356-376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 5 AM SUNDAY TO 5 PM
     PDT TUESDAY FOR PZZ350-356-370-376.
     SMALL CRAFT ADVISORY FOR WINDS FROM 5 AM SUNDAY TO 5 AM PDT
     MONDAY FOR PZZ350-370.

SK/TW
Hazardous weather outlook, Apr 9, 5:20 AM PDT, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
520 AM PDT SAT APR 9 2011

ORZ024-026-091600-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY-
520 AM PDT SAT APR 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

A FREEZE WARNING IS IN EFFECT UNTIL 9 AM PDT TODAY. SEE THE
WEATHER MESSAGE FOR MORE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT NEEDED.

ORZ021>023-091600-
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
CENTRAL DOUGLAS COUNTY-
520 AM PDT SAT APR 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

A FROST ADVISORY IS IN EFFECT UNTIL 9 AM PDT TODAY. SEE THE
WEATHER MESSAGE FOR MORE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT NEEDED.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 3:09 AM PDTSmall Craft Advisory for WindsMFR50 hr
Apr 9, 3:09 AM PDTSmall Craft Advisory for Hazardous SeasMFR3 days
Apr 9, 2:28 PM PDTHazardous Seas WarningMFR33 hr

Nearby

Gale Warnings in Oregon, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.